# SDR AUS20011267

- Difficulty date: November 23, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Snias AS332L
- Engine: Tmeca MAKILA1A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: C243532
- Condition: Leaking
- Location: Rt Mlg
- Part time: 7,803 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR ACTUATOR HYDRAULIC UNIT FAULTY.
